By Topic

Stability of adaptively stabilized stochastic systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Han-Fu Chen ; Lab. of Syst. & Control, Acad. Sinica, Beijing, China ; Xian-Bing Cao ; Hai-Tao Fang

Stochastic adaptive stabilization usually leads to the boundedness of the average of squared output of the stabilized system, but gives no conclusion on stability of the resulting system. This paper proves that adaptively stabilized stochastic system in its steady state is truly stable in the conventional sense

Published in:

Automatic Control, IEEE Transactions on  (Volume:46 ,  Issue: 11 )